View : 110 Download: 0

Remark on complex symmetric operator matrices

Title
Remark on complex symmetric operator matrices
Authors
Ko, EungilLee, Ji Eun
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2019
Journal Title
LINEAR & MULTILINEAR ALGEBRA
ISSN
0308-1087JCR Link

1563-5139JCR Link
Citation
LINEAR & MULTILINEAR ALGEBRA vol. 67, no. 6, pp. 1198 - 1216
Keywords
Conjugation matricescomplex symmetric operator matricesblock Toeplitz operators
Publisher
TAYLOR &

FRANCIS LTD
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this paper, we study conjugation matrices and complex symmetric operator matrices. In particular, we investigate conditions for operator matrices to be conjugations or complex symmetric on . Using these results, we provide examples of conjugation matrices and complex symmetric operators. Finally, we apply the main results to block Toeplitz operators and completion problems.
DOI
10.1080/03081087.2018.1450350
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE